Ivan Losev's publications

[61] jt. w. Ben Elias, Modular representation theory in type A via Soergel bimodules, arXiv.

[60] jt. w. Seth Shelley-Abrahmson, On Refined Filtration By Supports for Rational Cherednik Categories O, arXiv.

[59] Representation theory of quantized Gieseker varieties, I, arXiv.

[58] Deformations of symplectic singularities and Orbit method for semisimple Lie algebras, arXiv.

[57] Wall-crossing functors for quantized symplectic resolutions: perversity and partial Ringel dualities , arXiv.

[56] Rational Cherednik algebras and categorification. (review text). arXiv.

[55] Supports of simple modules in cyclotomic Cherednik categories O. Preprint (2015). arXiv.

[54] Cacti and cells. Preprint (2015). arXiv. Accepted by J. Eur. Math. Soc.

[53] Quantizations of regular functions on nilpotent orbits. Preprint (2015). arXiv.

[52] On categories O for quantized symplectic resolutions. Preprint (2015). arXiv.

[51] Bernstein inequality and holonomic modules (contains a joint appendix with Pavel Etingof), Preprint (2015). arXiv. Accepted by Adv. Math.

[50] Procesi bundles and Symplectic reflection algebras. (review text). arXiv

[49] Totally aspherical parameters for Cherednik algebras. Preprint (2014). arXiv

[48] Finite dimensional quotients of Hecke algebras. Algebra and Number theory, 9(2015), 493-502. arXiv

[47] Appendix to: Quantizations of conical symplectic resolutions II: category O and symplectic duality by T. Braden, A. Licata, N. Proudfoot, B. Webster. arXiv

[46] Derived equivalences for Rational Cherednik algebras. Preprint (2014). arXiv, accepted by Duke Math J.

[45] Etingof conjecture for quantized quiver varieties II: affine quivers. Preprint (2014). arXiv

[44] Abelian localization for cyclotomic Cherednik algebras. Int Math Res Notices (2015) vol. 2015, 8860-8873. arXiv

[43] jt. w. Jon Brundan and Ben Webster. Graded tensor product categorifications and the super Kazhdan-Lusztig conjecture. Preprint (2013). arXiv, accepted by IMRN

[42] jt. w. Roman Bezrukavnikov. Etingof conjecture for quantized quiver varieties. Preprint (2013). arXiv

[41] jt. w. Alexander Tsymbaliuk. Infinitesimal Cherednik algebras as W-algebras. Transform. groups 19 (2014), 495-526. arXiv

[40] Proof of Varagnolo-Vasserot conjecture on cyclotomic categories O. Selecta Math. 22(2016), 631-668. arXiv

[39] jt. w. Pavel Etingof and Eugene Gorsky. Representations of Cherednik algebras with minimal support and torus knots. Adv. Math. 227 (2015), 124-180. arXiv

[38] On Procesi bundles. Math. Ann. 359(2014), N3, 729-744. arXiv

[37] jt. w. Ben Webster. On uniqueness of tensor products of irreducible categorifications. Selecta Math. 21(2015), N2, 345-377. arXiv

[36] Dimensions of irreducible modules over W-algebras and Goldie ranks. Invent. Math. 200 (2015), N3, 849-923. arXiv

[35] Representations of general linear groups and categorical actions of Kac-Moody algebras. (review text). arXiv

[34] Highest weight sl_2-categorifications II: structure theory. Trans. Amer. Math. Soc. 367 (2015) 8383-8419 arXiv

[33] jt. w. Victor Ostrik. Classification of finite dimensional irreducible modules over W-algebras. Compos. Math. 150(2014), N6, 1024-1076. arXiv

[32] Highest weight sl_2-categorifications I: crystals. Math. Z. 274(2013), 1231-1247. arXiv

[31] jt. w. Iain Gordon, On category O for cyclotomic rational Cherednik algebras. J. Eur. Math. Soc. 16 (2014), 1017-1079. arXiv

[30] Primitive ideals in W-algebras of type A. J. Algebra, 359 (2012), 80-88. arXiv

[29] On isomorphisms of certain functors for Cherednik algebras. Repres. Theory 17 (2013), 247-262. arXiv

[28] Isomorphisms of quantizations via quantization of resolutions. Adv. Math. 231(2012), 1216-1270. arXiv

[27] Quantizations of nilpotent orbits vs 1-dimensional representations of W-algebras. Preprint (2010). arXiv

[26] Finite W-algebras. Proceedings of the International Congress of Mathematicians Hyderabad, India, 2010, p. 1281-1307. arXiv (review text)

[25] Completions of symplectic reflection algebras. Selecta Math., 18(2012), N1, 179-251. arXiv

[24] An appendix to: P. Etingof, T. Schedler, Poisson traces and D-modules on Poisson varieties, GAFA 20(2010), 958-987. arXiv

[23] Parabolic induction and 1-dimensional representations for W-algebras. Adv. Math. 226(2011), 6, 4841-4883. arXiv

[22] Uniqueness properties for spherical varieties. arXiv. (review text).

[21] Quantized Hamiltonian actions of reductive groups and their applications. In "Fundamental mathematics in the work of young scientists". Moscow, MCCME, 2009, p.64-80. (review text).

[20] On the structure of the category O for W-algebras. Seminaires et Congres 25(2010), 351-368. arXiv

[19] Finite dimensional representations of W-algebras. Duke Math J. 159(2011), n.1, 99-143. arXiv

[18] Computation of weight lattices of G-varieties. J. Math Sci 161(2009), N1, 70-96. arXiv

[17] Lifting central invariants for quantized Hamiltonian actions. Moscow Math J. 9(2009), 359-369. arXiv

[16] Quantized symplectic actions and W-algebras. J. Amer. Math. Soc. 23(2010), 35-59. arXiv

[15] Classification of multiplicity free Hamiltonian actions of complex tori on Stein manifolds. J. Sympl. Geom 7(2009), N3, 295-310. arXiv

[14] Demazure embeddings are smooth. Int. Math. Res. Not, 14(2009), 2588-2596. arXiv

[13] Uniqueness property for spherical homogeneous spaces. Duke Math J., 147(2009), n.2, 315-343. arXiv

[12] On fibers of algebraic invariant moment maps. Transformation Groups, 14(2009), 887-930. arXiv

[11] Combinatorial invariants of algebraic Hamiltonian actions. Moscow Math. J. 8(2008), 493-519. arXiv

[10] Proof of the Knop conjecture. Ann. Inst. Fourier, 59(2009), n.3, 1105-1134. arXiv

[9] Computation of Weyl groups of G-varieties. Representation Theory (electronic) 14(2010), 9-69. arXiv

[8] Embeddings of homogeneous spaces into irreducible modules. J. Algebra 322 (2009), 2621-2630. arXiv

[7] Computation of the Cartan spaces of affine homogeneous spaces. Mat. Sbornik, 198(2007), 83-108 (in Russian).
English translation in: Sbornik Math. 198(2007), no 10, 31-56. arXiv

[6] The Kempf-Ness theorem and Invariant theory. Preprint (2006), arXiv.

[5] Algebraic Hamiltonian actions, Math. Z. 263(2009), 685-723. arXiv.

[4] On complex weakly commutative homogeneous spaces. Trudy Mosc. Mat. Ob-va, 67(2006), 228-255 (in Russian).
English translation in: Trans. Moscow Math. Soc. (2006), 199-223.

[3] Symplectic slices for reductive groups. Mat. Sbornik 197(2006), N2, p. 75-86 (in Russian).
English translation in: Sbornik Math. 197(2006), N2, 213-224.

[2] On invariants of a set of elements of a semisimple Lie algebra. J. Lie Theory, 20(2010), 17-30. arXiv

[1] Coisotropic representations of reductive groups. Trudy Mosc. Mat. Ob-va, 66(2005), p. 157-181 (in Russian).
English translation in: Trans. Moscow Math. Soc. (2005), 143-168.